I apologize for shooting small random questions to you guys. I hope I am not being annoying. REally quick though....my girl gave her second shot to herself last night for the first time. I left her alone to do it and she was done in 3 minutes. When she walked out she looked a little pale but the reason why was because the shot gave her a huge bubble. She thinks she went to shallow and the medicine raised her skin for a while. She cleared all the air out obviously before. HAs this happened to anyone where the shot created a big bubble under the skin. Almost like a TB shot. The bubble went down after about 2 hours. She assured the nurse all the medicine went in and nothing came out. Any advice would be great...
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...